Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 135, NWS Amarillo, TX

June 2, 2012Lipscomb County, Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 2, 2012, 10:46 PM CDT for Lipscomb County, Texas; Beaver County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2012, 10:46 PM CDT (03:46 UTC)
Expired
Jun 2, 2012, 11:45 PM CDT
In force
59 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Lipscomb County, TX

The radar

The Dodge City radar (KDDC), 149 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 10:57 PM CDTTSTM WND DMG2 Sw Darrouzett, TX4 INCH DIAMETER TREE LIMBS DOWNED. TRAINED SPOTTER ESTIMATED WINDS AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-339 J/kg
Mixed-layer LCL
2442 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WUUS54 KAMA 030346
SVRAMA
OKC007-TXC295-030445-
/O.NEW.KAMA.SV.W.0135.120603T0346Z-120603T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1046 PM CDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1145 PM CDT

* AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
  DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST
  OF KNOWLES TO 13 MILES WEST OF LIPSCOMB...OR ALONG A LINE EXTENDING
  FROM BEAVER TO 13 MILES WEST OF LIPSCOMB...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KNOWLES...
  HIGGINS...
  SLAPOUT...
  GATE...
  LIPSCOMB...
  FOLLETT...
  DARROUZETT...
  ELMWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS  WERE REPORTED IN BOOKER WITH THESE STORMS. THIS IS A 
DANGEROUS LINE OF STORMS...SEEK SAFE SHELTER AND STAY AWAY FROM 
WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3612 10053 3697 10052 3698 10000 3608 10000
TIME...MOT...LOC 0345Z 270DEG 25KT 3686 10042 3623 10046

$$

JC
3 follow-up statements
266 
WWUS54 KAMA 030418
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1118 PM CDT SAT JUN 2 2012

OKC007-TXC295-030445-
/O.CON.KAMA.SV.W.0135.000000T0000Z-120603T0445Z/
BEAVER OK-LIPSCOMB TX-
1118 PM CDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR LIPSCOMB AND EASTERN BEAVER COUNTIES...

AT 1115 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GATE TO 
LIPSCOMB...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF 
ENGLEWOOD TO LIPSCOMB...MOVING EAST AT 30 MPH. 

AT 1057 PM...STRONG WINDS FROM THESE STORMS WERE ESTIMATED AT 60 MPH 
BY A TRAINED SPOTTER 2 MILES SOUTHWEST OF DARROUZETT. THESE WINDS 
BROUGHT DOWN 4 INCH DIAMETER LIMBS FROM LIVE TREES DOWN.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SLAPOUT...FOLLETT...LIPSCOMB AND HIGGINS.

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3612 10045 3697 10032 3698 10000 3608 10000
TIME...MOT...LOC 0412Z 270DEG 25KT 3685 10009 3623 10023

$$

JC
675 
WWUS54 KAMA 030441
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1141 PM CDT SAT JUN 2 2012

OKC007-030447-
/O.CAN.KAMA.SV.W.0135.000000T0000Z-120603T0445Z/
BEAVER OK-
1141 PM CDT SAT JUN 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BEAVER COUNTY IS
CANCELLED...

AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3611 10035 3649 10021 3649 10000 3608 10000
TIME...MOT...LOC 0437Z 270DEG 25KT 3647 10001 3623 10001

$$

TXC295-030445-
/O.CON.KAMA.SV.W.0135.000000T0000Z-120603T0445Z/
LIPSCOMB TX-
1141 PM CDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN LIPSCOMB COUNTY...

AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOLLETT TO 8 MILES NORTH OF HIGGINS...OR ALONG A LINE
EXTENDING FROM 20 MILES NORTHEAST OF LIPSCOMB TO 12 MILES EAST OF
LIPSCOMB...MOVING EAST AT 30 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF EASTERN LIPSCOMB COUNTY.

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3611 10035 3649 10021 3649 10000 3608 10000
TIME...MOT...LOC 0437Z 270DEG 25KT 3647 10001 3623 10001

$$

JC
658 
WWUS54 KAMA 030445
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1145 PM CDT SAT JUN 2 2012

TXC295-030455-
/O.CAN.KAMA.SV.W.0135.000000T0000Z-120603T0445Z/
LIPSCOMB TX-
1145 PM CDT SAT JUN 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIPSCOMB COUNTY IS
CANCELLED...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3611 10035 3649 10021 3649 10000 3608 10000
TIME...MOT...LOC 0445Z 270DEG 25KT 3685 9980 3623 9995

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:09 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 2, 7:09 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT SAT JUN 2 2012

.UPDATE...
HAVE EXTENDED SVR TSTM WATCH 341 LOCALLY FOR MORE OF WRN TX PNHDL
COUNTIES BASED ON LATEST RADAR TRENDS AND IN COORDINATION WITH SPC.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 606 PM CDT SAT JUN 2 2012/

AVIATION...

MAIN AVIATION CONCERN THIS EVENING WILL BE ISOLATED THUNDERSTORMS.
THUNDERSTORMS WILL MOVE OFF THE MOUNTAINS OF NEW MEXICO AND A FEW
WILL DEVELOP ALONG BOUNDARIES IN THE WESTERN TEXAS PANHANDLE. HAVE
INCLUDED SOME VCTS WORDING FOR ALL TAF SITES THIS EVENING. EXPECT
THUNDERSTORM ACTIVITY TO WANE AS SUN SETS. THEREFORE...AFTER 06Z-08Z
SOUTHERLY WINDS OF 10 TO 15 KTS WITH VFR CIGS AND VISIBILITIES
FORECAST UNTIL THE NEXT ROUND OF THUNDERSTORMS DEVELOPS ON SUNDAY.

GARCIA

PREV DISCUSSION... /ISSUED 546 PM CDT SAT JUN 2 2012/

DISCUSSION...
NEXT CROP OF SHOWERS AND TSTMS CURRENTLY FORMING OVER HIGHER TERRAIN
OF ERN NM AND SERN CO AND ALONG CONVECTIVE OUTFLOW BOUNDARIES IN TX
PNHDL AND TX SOUTH PLAINS FROM PREVIOUS DAYS STORMS. SUFFICIENT
DAYTIME HEATING AND ATMOPHSERIC INSTABILITY ALONG WITH PRESENCE OF
LOW LEVEL MOISTURE AND SOME MINOR WIND SHEAR AND APPROACHING MINOR
UPPER LEVEL SHORTWAVE TROF ALSO AIDED IN THE DEVELOPMENT OF THESE
STORMS. EXPECT THESE STORMS TO CONTINUE THRU EVENING HOURS BEFORE
COVERAGE DECREASES. HIGHEST POPS ACROSS NRN ZONES IN THE NEIGHBORHOOD
OF 50 PERCENT...WITH 40 PERCENT VALUES ACROSS THE SRN ZONES. SOME
STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS PRIMARY
HAZARDS.

LATEST SHORT RANGE MODELS ARE IN REASONABLE AGREEMENT FOR THE FIRST
FEW PERIODS. HOWEVER...THEY DIFFER ON WHERE...WHEN...OR IF ANY TSTMS
WILL DEVELOP. GIVEN SUFFICIENT MOISTURE...HEATING...AND INSTABILITY...
DO THINK THERE WILL BE A THREAT FOR TSTMS LATER SUNDAY AFTERNOON AND
EVENING JUST ABOUT ANYWHERE...MORE ISOLD ACROSS FAR WRN COUNTIES
WHERE MOISTURE MAY MIX OUT COMPARED TO ERN ZONES.

WEAK COLD FRONT WILL PUSH SWD THRU FCST AREA LATER SUNDAY AFTERNOON
AND NIGHT. UPSLOPE LOW LEVEL FLOW PROGGED FOR EARLY PART OF NEXT
WEEK. MOISTURE IS FORECAST TO REMAIN TRAPPED BENEATH UPPER LEVEL
RIDGE WITH MINOR...HARD TO TIME SHORTWAVE TROFS WANDERING AROUND THE
REGION. ALSO...DIFFICULT TO PINPOINT CONVECTIVE OUTFLOW BOUNDARIES OR
RESIDUAL WEAK FRONTAL BOUNDARIES WILL LIKELY SERVE AS FOCI FOR SFC
BASED TSTM DEVELOPMENT THROUGHTOUT THE COMING WEEK. ALL THE ABOVE IS
FAIRLY TYPICAL OF EARLY TO MID JUNE AND SUPPORTS MENTION OF AT LEAST
ISOLD TSTMS NEARLY EACH AFTERNOON AND NIGHT FOR MUCH OF NEXT WEEK.
DECIDED TO INCLUDE SLGT CHC POPS ALL ZONES MONDAY THRU THURSDAY
NIGHT. TRYING TO TARGET WHICH PARTS OF PNHDLS WILL HAVE A THREAT THIS
FAR OUT IS AN EXERCISE IN PLAYING RUSSIAN ROULETTE AND WAS NOT
COMFORTABLE DOING THAT. THEREFORE...USED A SHOTGUN APPROACH TO POPS
FROM MON THRU THURSDAY NIGHT...WHICH CAN BE REFINED AS TIME GETS
CLOSER. LATER SHIFTS MAY NEED TO CONSIDER EXTENDING LOW POPS INTO
FRIDAY IF NECESSARY IF MEDIUM RANGE MODELS VERIFY.

ANDRADE

FIRE WEATHER...
NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
THROUGH AT LEAST THE MIDDLE OF NEXT WEEK DUE TO RECENT RAINS ALONG
WITH CONTINUED CHANCES FOR MORE SHOWERS AND THUNDERSTORMS DURING THE
NEXT FEW DAYS.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 2, 7:06 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT SAT JUN 2 2012

OKZ001>003-TXZ001>020-031100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
706 PM CDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING
WINDS IN EXCESS OF 60 MPH POSSIBLE. AS A RESULT...A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR THE WESTERN AND CENTRAL OKLAHOMA
PANHANDLE AS WELL AS THE WESTERN HALF OF THE TEXAS PANHANDLE UNTIL 11
PM CDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
SUNDAY AFTERNOON THROUGH THURSDAY NIGHT. SOME OF THE STORMS THAT
DEVELOP MAY BECOME STRONG TO SEVERE ON ANY OF THOSE DAYS... WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION THROUGH THIS EVENING...AND THEN AGAIN LATE SUNDAY AFTERNOON
AND EVENING. SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY AT TIMES
MUCH OF NEXT WEEK.

ANDRADE

In the hours before

Local storm report, Jun 2, 10:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1030 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND GST     NW PALO DURO CANYON     34.95N 101.67W
06/02/2012  E61 MPH          RANDALL            TX   BROADCAST MEDIA

            SCHOOLNET REPORT

&&

EVENT NUMBER AMA1200493

JMG
Local storm report, Jun 2, 10:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1035 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     DUMAS                   35.86N 101.97W
06/02/2012                   MOORE              TX   EMERGENCY MNGR

            TREE BRANCHES AROUND 6 TO 12 INCHES IN DIAMETER WERE
            BLOWN DOWN. A LIVE TREE AROUND 12 TO 14 INCHES IN
            DIAMETER WAS SPLIT IN HALF WITH HALF THE TREE LYING ON
            THE GROUND. ALL DAMAGE WAS CONFINED IN A 2 BLOCK AREA.

&&

EVENT NUMBER AMA1200494

KRAUSE
Special weather statement, Jun 2, 10:36 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT SAT JUN 2 2012

TXZ008-009-030430-
HUTCHINSON TX-ROBERTS TX-
1036 PM CDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR ROBERTS AND
HUTCHINSON COUNTIES.

AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
29 MILES NORTHEAST OF BORGER TO THE CITY OF BORGER...MOVING EAST AT
20 MPH.

GUSTY WINDS TO AROUND 55 MPH ARE POSSIBLE WITH THESE STORMS.

NF
Local storm report, Jun 2, 10:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND GST     22 SSE CLAUDE           34.81N 101.21W
06/02/2012  E61 MPH          ARMSTRONG          TX   BROADCAST MEDIA

            SCHOOLNET REPORT

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER AMA1200493

JMG
Special weather statement, Jun 2, 10:42 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1042 PM CDT SAT JUN 2 2012

TXZ009-010-030415-
HEMPHILL TX-ROBERTS TX-
1042 PM CDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR ROBERTS AND HEMPHILL
COUNTIES.

AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
13 MILES NORTHWEST OF CANADIAN TO 3 MILES SOUTH OF MIAMI...MOVING
EAST AT 30 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE.

NF
Local storm report, Jun 2, 10:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     TSTM WND DMG     BOOKER                  36.46N 100.54W
06/02/2012                   LIPSCOMB           TX   TRAINED SPOTTER

            TREES BLOWN DOWN

&&

EVENT NUMBER AMA1200495

KRAUSE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:10 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall50 min
Jun 2, 11:03 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler57 min
Jun 2, 11:06 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler54 min
Jun 3, 6:18 PM CDTSevere Thunderstorm WarningAMALipscomb57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.